×

\(T\)-stability of numerical scheme for stochastic differential equations. (English) Zbl 0834.65146

Agarwal, R. P. (ed.), Contributions in numerical mathematics. Singapore: World Scientific Publishing Co. World Sci. Ser. Appl. Anal. Vol. 2, 333-344 (1993).

MSC:

65C99 Probabilistic methods, stochastic differential equations
65L05 Numerical methods for initial value problems involving ordinary differential equations
65L20 Stability and convergence of numerical methods for ordinary differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34F05 Ordinary differential equations and systems with randomness
PDF BibTeX XML Cite